# SDR C1HA200682009

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 344 HAS CORROSION.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2, CUT OUT DAMAGED AREA, FABBED FILLER, 7075-T6, .080, 1 X .1875 INCH (2EA) REPAIR ANGLES 7075-T6, .071, 16.5 X 1.875 INCH, & 2 EA SAME MAT 14.5 X 1.875 INCH IAW B727 SRM 53-10-2 FIG 7 & 53-10-8 FIG 7 & 9.  TREATED & PRIMED REPAIR PARTS IAW B727 SRM 51-10-2 AND INSTALLED PARTS IAW B727 SRM 53-10-8 FIG 7 & 9.
